# SDR ORJA9709

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N873RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53093
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B994AD073
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT NOT CHARGING.  REPLACED AFT FLIGHT ATTENDANT FLASHLIGHT BATTERY.  OPS NORMAL.  (M)
